Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 111, NWS Duluth, MN

September 4, 2014Pine County, Minnesota; Burnett County, Douglas County, Washburn County, Wisconsin

NWS Duluth, MN issued this severe thunderstorm warning at Sep 4, 2014, 7:41 AM CDT for Pine County, Minnesota; Burnett County, Douglas County, Washburn County, Wisconsin. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 4, 2014, 7:41 AM CDT (12:41 UTC)
Expired
Sep 4, 2014, 8:15 AM CDT
In force
34 min
Issued by
NWS Duluth, MN
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Pine County, MN, Burnett County, WI, Douglas County, WI, Washburn County, WI

The radar

The Duluth radar (KDLH), 83 km from the middle of the area, began a volume at 12:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 4, 5:02 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 0.7 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2014-09-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2001 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2014-09-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 231 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2001 J/kg
Mixed-layer CIN
-266 J/kg
Mixed-layer LCL
745 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
231 m²/s²
0-3 km storm-relative helicity
353 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Duluth, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 4, 6:30 AM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Sep 4, 6:30 AM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DULUTH MN
630 AM CDT THU SEP 4 2014

.UPDATE...
ISSUED AT 630AM CDT THU SEP 4 2014

UPDATED FOR THE NEW 12Z AVIATION DISCUSSION BELOW.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 323 AM CDT THU SEP 4 2014

PRIMARY WARM FRONTAL ZONE IS DRAPED ACROSS THE I-94 CORRIDOR EARLY
THIS MORNING AHEAD OF S/W TROF AXIS THAT IS EJECTING ACROSS N
DAKOTA. RATHER SIGNIFICANT INCREASE IN COVERAGE/INTENSITY OF NEW
CONVECTION HAS BEEN NOTED IN THE PAST HOUR OR SO TO THE WEST OF
FARGO WITHIN STRONG WARM/MOIST ADVECTION ZONE IN THE 925-850 LAYER
AUGMENTED BY SOME LOW LEVEL FRONTOGENESIS. THIS IS EXPECTED TO
CONT TO EVOLVE UPSCALE WITH AN MCS POSSIBLY WITH EMBEDDED
SUPERCELL STRUCTURES PROPAGATING EASTWARD ACROSS MUCH OF THE
DULUTH CWA THROUGH THIS MORNING. WHILE THE SEVERE THREAT SHOULD
DIMINISH GRADUALLY WITH EASTWARD PROGRESSION..THERE WILL STILL BE
AT LEAST SOME RISK OF LARGE HAIL AND STRONG WINDS ACROSS THE
SOUTHERN DULUTH CWA THIS MORNING AND IN PARTICULAR TO THE WEST OF
I35 AND SOUTH OF HIGHWAY 2. WE HAVE TRIED TO TIME THE MCS EASTWARD
TIED TO THE MAX IN LOW LEVEL WAA/FGEN ASSOCIATED WITH THE NOSE OF
THE LLJ INTERACTING WITH THE 925-850 FRONTAL ZONE..WHICH WOULD
BRING IT TO THE DULUTH AND WRN LK SUPERIOR AREAS BY LATE MORNING.

A GRADUAL WEAKENING TREND IS EXPECTED OVER THE MIDDAY HOURS..BUT
DYNAMIC/ADVECTIVE PROCESSES ASSOCIATED WITH DEEP-LAYER
CYCLOGENESIS TO OUR NORTH AND SOME HEATING DURING THE DAY SHOULD
ALLOW FOR RAPID DESTABILIZATION IN THE WAKE OF THE MORNING MCS IN
A NARROW ZONE TO THE EAST OF THE ADVANCING FRONT. THIS IS EXPECTED
TO LEAD TO A SECOND WINDOW OF POTENTIAL STRONG CONVECTIVE
DEVELOPMENT LATE AFTERNOON AND EVENING ALONG AND ROUGHLY EAST OF A
LINE FROM ELY TO DULUTH TO PINE CITY. INSTABILITY/SHEAR KINEMATIC
PARAMETERS APPEAR TO BE FAVORABLE ONCE AGAIN FOR SVR STORMS AND
SUPERCELLS..WITH THE GREATEST RISK OVER THE MN ARROWHEAD AND NW
WISCONSIN WHERE LOW LEVEL SHEAR WILL BE MAXIMIZED.

CHANCES FOR PRECIP SHOULD END IN MOST AREAS BY MIDNIGHT..EXCEPT
OVER FAR NRN MN WHERE A CHANCE FOR SHOWERS WILL LINGER MOST OF THE
NIGHT IN CLOSER PROXIMITY TO DEEPENING/CLOSING OFF MID LEVEL TROF
AXIS. FAIRLY STRONG W/NW SURFACE GRADIENT SHOULD ALLOW FOR DECENT
SURFACE FLOW FOR MOST OF THE NIGHT THUR NIGHT..WITH STRONGER WINDS
OVER WRN LK SUPERIOR.

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 323 AM CDT THU SEP 4 2014

IT APPEARS FALL LIKE WEATHER IS ON THE WAY...PARTICULARLY FOR NEXT
WEEK.

THE NORTHLAND WILL BE IN THE WAKE OF A STRONG COLD FRONT FRIDAY. I
LOWERED THE HIGH TEMPERATURE FORECAST A BIT. THE MODELS PRIMARILY
INDICATE SUNNY SKIES IN THE AFTERNOON...BUT I AM LESS CONVINCED DUE
TO THE COLD AIR ADVECTION IN THE NW FLOW. PARTLY CLOUDY SKIES ARE
LIKELY DUE TO THIS...SO I INCREASED THE CLOUD COVER FORECAST.

A WEAK COLD FRONT WILL MOVE THROUGH THE NORTHLAND FRIDAY NIGHT...AND
ANOTHER COLD FRONT WILL STALL NEAR OR JUST NORTH OF THE
MINNESOTA/CANADA BORDER SATURDAY NIGHT OR SUNDAY. TEMPERATURES OVER
THE WEEKEND SHOULD BE NEAR NORMAL.

MONDAY COULD FEEL LIKE THE LAST DAY OF SUMMER. THERE WILL LIKELY BE
RELATIVELY WARM SW FLOW WHICH HELP TEMPERATURES TO CLIMB TO THE LOW
70S. THE FORECAST HAS LOW CHANCES OF SHOWERS AND STORMS...BUT THIS
IS MORE OF AN ARTIFACT OF PREVIOUS MODELS RUNS. THE LATEST GFS AND
ECMWF HAVE PCPN WITH AN APPROACHING COLD FRONT FROM THE NW HOLDING
OFF UNTIL AT LEAST MONDAY NIGHT...SO WE MIGHT BE ABLE TO LOWER PCPN
CHANCES FOR MONDAY EVEN MORE WITH FUTURE UPDATES.

THE MIDDLE OF THE WEEK MIGHT SEE A SIGNIFICANT DROP IN TEMPERATURES
WITH WET AND CLOUDY WEATHER AS A COLD FRONT MOVES INTO THE REGION.
THE GFS AND ECMWF ARE IN FAIRLY GOOD AGREEMENT CONSIDERING THIS
PERIOD IS 6 TO 7 DAYS OUT. I LOWERED THE TEMPERATURE FORECAST FOR
TUESDAY AND WEDNESDAY...BUT WE MIGHT NEED TO DO SO MUCH MORE WITH
SUBSEQUENT FORECASTS. HIGHS COULD DROP TO THE LOW TO MID 50S BY
THURSDAY AS A COOL CANADIAN HIGH PRESSURE AIR MASS GRADUALLY SHIFTS
INTO THE UPPER MIDWEST.

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 630 AM CDT THU SEP 4 2014

MUCH OF NE MINNESOTA AND NW WISCONSIN WILL SEE SHOWERS AND
THUNDERSTORMS TODAY. SOME STORMS COULD BE STRONG TO SEVERE WITH
THE THREAT OF LARGE HAIL...DAMAGING WINDS...AND HEAVY RAIN. THE

THERE SHOULD BE A TRANSITION FROM MORE PREDOMINANT IFR/MVFR
CONDITIONS EARLY THIS MORNING TO MVFR CONDITIONS THIS
AFTERNOON...AND THEN VFR CONDITIONS LATE THIS AFTERNOON.

A STRONG COLD FRONT WILL MOVE THROUGH THE REGION LATER TODAY.
GUSTY WNW WINDS WILL DEVELOP BEHIND ITS WAKE. SOME TERMINALS WILL
SEE MVFR CIGS RETURN LATER TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DLH  71  53  64  47 /  80  20   0  10
INL  73  46  64  41 /  50  30  10  10
BRD  76  52  65  47 /  80  10   0   0
HYR  82  54  65  44 /  60  40   0   0
ASX  80  55  66  47 /  70  50   0  10

&&

.DLH WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
LS...NONE.
&&

SHORT TERM...MILLER
LONG TERM...GROCHOCINSKI
AVIATION...GROCHOCINSKI
Hazardous weather outlook, Sep 4, 4:09 AM CDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DULUTH MN
409 AM CDT THU SEP 4 2014

MNZ010>012-018>021-025-026-033>038-WIZ001>004-006>009-050915-
KOOCHICHING-NORTHERN ST. LOUIS-NORTHERN COOK/NORTHERN LAKE-
NORTHERN ITASCA-CENTRAL ST. LOUIS-SOUTHERN LAKE/LAKESHORE-
SOUTHERN COOK/LAKESHORE-NORTHERN CASS-SOUTHERN ITASCA-
SOUTHERN CASS-CROW WING-NORTHERN AITKIN-SOUTHERN AITKIN-
CARLTON/SOUTHERN ST. LOUIS-PINE-DOUGLAS-BAYFIELD-ASHLAND-IRON-
BURNETT-WASHBURN-SAWYER-PRICE-
409 AM CDT THU SEP 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MINNESOTA AND
NORTHWEST WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS MUCH OF THE AREA
THIS MORNING...WITH THE GREATEST THREAT OF DAMAGING WINDS...LARGE
HAIL AND HEAVY RAINFALL GENERALLY ALONG AND SOUTH OF THE HIGHWAY 2
CORRIDOR IN MINNESOTA. MORNING STORMS ARE EXPECTED TO DECREASE IN
COVERAGE AND INTENSITY OVER THE MIDDAY HOURS AS THEY MOVE INTO THE
MINNESOTA ARROWHEAD AND NORTHWEST WISCONSIN.

HOWEVER...ADDITIONAL STRONG TO SEVERE STORMS ARE EXPECTED TO
REDEVELOP OVER EASTERN MINNESOTA AND NORTHWEST WISCONSIN LATE THIS
AFTERNOON AND EVENING...GENERALLY EAST OF A LINE ROUGHLY FROM ELY
TO CLOQUET...TO PINE CITY. THE PRIMARY THREATS WITH THIS SECOND
ROUND OF STORMS IS EXPECTED TO BE LARGE HAIL AND DAMAGING
WINDS...BUT THERE WILL BE AT LEAST SOME RISK OF TORNADOES WITH THE
GREATEST THREAT OVER NORTHWEST WISCONSIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS MONDAY AND TUESDAY OF NEXT
WEEK. AT THIS TIME THE THREAT OF SEVERE STORMS APPEARS LOW.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY AND THIS
EVENING.

LSZ121-140>148-050915-
BAYFIELD TO OAK POINT WI-GRAND PORTAGE TO GRAND MARAIS MN-
GRAND MARAIS TO TACONITE HARBOR MN-
TACONITE HARBOR TO SILVER BAY HARBOR MN-
SILVER BAY HARBOR TO TWO HARBORS MN-TWO HARBORS TO DULUTH MN-
DULUTH MN TO PORT WING WI-PORT WING TO SAND ISLAND WI-
SAND ISLAND TO BAYFIELD WI-OAK POINT TO SAXON HARBOR WI-
409 AM CDT THU SEP 4 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
WESTERN LAKE SUPERIOR.

.DAY ONE...TODAY AND TONIGHT

THERE IS A CHANCE OF THUNDERSTORMS FROM MID MORNING INTO TONIGHT
OVER ALL OF WESTERN LAKE SUPERIOR. SOME STORMS COULD BE STRONG OR
SEVERE...WITH STRONG WINDS...LOCALLY HIGH WAVES...LARGE HAIL AND
INTENSE LIGHTNING.

A SMALL CRAFT ADVISORY MAY ALSO BE NEEDED TONIGHT AS WEST TO
NORTHWEST WINDS INCREASE BEHIND A COLD FRONT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CRAFT ADVISORY MAY BE NEEDED FRIDAY FOR STRONG NORTHWEST
WINDS AND HIGHER WAVES BEHIND A COLD FRONT.

THERE IS ALSO A CHANCE FOR THUNDERSTORMS MONDAY AND TUESDAY.

 MILLER

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB ADDRESS:
HTTP://WWW.WEATHER.GOV/DULUTH (ALL LOWER CASE)

In the hours before

Local storm report, Sep 4, 7:20 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
720 AM CDT THU SEP 4 2014

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0653 AM     HEAVY RAIN       2 NE AITKIN             46.55N 93.68W
09/04/2014  M1.78 INCH       AITKIN             MN   AWOS

            AWOS STATION AITKIN AIRPORT /AIT/ HEAVY RAIN
            DURATION 1 HOUR.

0606 AM     HEAVY RAIN       3 WNW WOODROW           46.40N 94.13W
09/04/2014  M1.00 INCH       CROW WING          MN   MESONET

            MESONET STATION 3 W WOODROW /BIRM5/ HEAVY
            RAIN DURATION 6 HOURS.

0606 AM     HEAVY RAIN       3 WNW WOODROW           46.40N 94.13W
09/04/2014  M0.88 INCH       CROW WING          MN   MESONET

            MESONET STATION 3 W WOODROW /BIRM5/ HEAVY
            RAIN DURATION 1 HOUR.

0644 AM     HEAVY RAIN       3 NE JENKINS            46.68N 94.29W
09/04/2014  M1.26 INCH       CROW WING          MN   MESONET

            MESONET STATION JENKINS 3 ENE /CW8652/ HEAVY
            RAIN DURATION 6 HOURS.

0647 AM     HEAVY RAIN       2 SW BREEZY POINT       46.58N 94.24W
09/04/2014  M1.51 INCH       CROW WING          MN   MESONET

            MESONET STATION BREEZY POINT 2 SW /CW9381/
            HEAVY RAIN DURATION 6 HOURS.

0652 AM     HEAVY RAIN       2 SW BREEZY POINT       46.58N 94.24W
09/04/2014  M1.26 INCH       CROW WING          MN   MESONET

            MESONET STATION BREEZY POINT 2 SW /CW9381/
            HEAVY RAIN DURATION 1 HOUR.

0632 AM     HEAVY RAIN       5 S NISSWA              46.42N 94.30W
09/04/2014  M0.99 INCH       CROW WING          MN   MESONET

            MESONET STATION EAST GULL LAKE 2 ENE
            /DW5836/ HEAVY RAIN DURATION 6 HOURS.

0632 AM     HEAVY RAIN       5 S NISSWA              46.42N 94.30W
09/04/2014  M0.82 INCH       CROW WING          MN   MESONET

            MESONET STATION EAST GULL LAKE 2 ENE
            /DW5836/ HEAVY RAIN DURATION 1 HOUR.

0643 AM     HEAVY RAIN       5 SSE BREEZY POINT      46.55N 94.17W
09/04/2014  M1.29 INCH       CROW WING          MN   MESONET

            MESONET STATION BREEZY POINT 5 SE /DW6213/
            HEAVY RAIN DURATION 6 HOURS.

0643 AM     HEAVY RAIN       5 SSE BREEZY POINT      46.55N 94.17W
09/04/2014  M1.08 INCH       CROW WING          MN   MESONET

            MESONET STATION BREEZY POINT 5 SE /DW6213/
            HEAVY RAIN DURATION 1 HOUR.

0600 AM     HEAVY RAIN       EAST GULL LAKE          46.41N 94.35W
09/04/2014  M0.84 INCH       CASS               MN   MESONET

            MESONET STATION EAST GULL LAKE /GLLM5/ HEAVY
            RAIN DURATION 6 HOURS.

0600 AM     HEAVY RAIN       EAST GULL LAKE          46.41N 94.35W
09/04/2014  M0.77 INCH       CASS               MN   MESONET

            MESONET STATION EAST GULL LAKE /GLLM5/ HEAVY
            RAIN DURATION 1 HOUR.

&&

NWS DULUTH MN
IRIS SYSTEM
Local storm report, Sep 4, 7:21 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
721 AM CDT THU SEP 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0719 AM     HEAVY RAIN       BAXTER                  46.34N 94.28W
09/04/2014  M2.50 INCH       CROW WING          MN   TRAINED SPOTTER

&&

KK
Local storm report, Sep 4, 7:26 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
726 AM CDT THU SEP 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     HAIL             6 WNW FINLAND           47.45N 91.37W
09/04/2014  M1.25 INCH       LAKE               MN   TRAINED SPOTTER

            MOSTLY PEA SIZE HAIL WITH MANY NICKEL SIZED AND A FEW
            HALF DOLLAR SIZED. BETWEEN 0655AM-0705AM.

&&

SG
Local storm report, Sep 4, 7:28 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
728 AM CDT THU SEP 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     1 W BRAINERD            46.35N 94.22W
09/04/2014                   CROW WING          MN   UTILITY COMPANY

            BETWEEN BRAINERD AND BAXTER.

&&

SG
Local storm report, Sep 4, 7:29 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DULUTH MN
729 AM CDT THU SEP 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     TSTM WND DMG     1 W BRAINERD            46.35N 94.22W
09/04/2014                   CROW WING          MN   UTILITY COMPANY

            POWER LINES REPORTED DOWN BETWEEN BRAINERD AND BAXTER.

&&

SG
Local storm report, Sep 4, 7:37 AM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DULUTH MN
737 AM CDT THU SEP 04 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0733 AM     HAIL             1 W MINONG              46.10N 91.84W
09/04/2014  M1.25 INCH       WASHBURN           WI   TRAINED SPOTTER

            HAIL DIAMETER 1.14 INCHES MEASURED WITH DIGITAL CALIPER.

&&

KLH

The office that day

Everything else NWS Duluth, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 3, 7:07 PM CDTAreal Flood AdvisoryDLHPine8 hr
Sep 4, 4:21 AM CDTSpecial Weather StatementDLHWadena14 min
Sep 4, 5:02 AM CDTSpecial Weather StatementDLHCrow Wing13 min
Sep 4, 5:12 AM CDTSevere Thunderstorm WarningDLHCass, Crow Wing63 min
Sep 4, 5:39 AM CDTSpecial Weather StatementDLHAitkin36 min
Sep 4, 5:49 AM CDTSevere Thunderstorm WarningDLHAitkin, Crow Wing26 min
Sep 4, 6:04 AM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing41 min
Sep 4, 6:23 AM CDTSevere Thunderstorm WarningDLHCass22 min
Sep 4, 6:42 AM CDTSpecial Weather StatementDLHPine18 min
Sep 4, 6:45 AM CDTSpecial Weather StatementDLHAitkin15 min
Sep 4, 6:46 AM CDTSpecial Weather StatementDLHAitkin14 min
Sep 4, 6:46 AM CDTSevere Thunderstorm WarningDLHAitkin, Cass, Crow Wing44 min
Sep 4, 6:48 AM CDTAreal Flood AdvisoryDLHAitkin, Cass, Crow Wing, Pine6 hr
Sep 4, 6:48 AM CDTSpecial Weather StatementDLHPine27 min
Sep 4, 6:53 AM CDTSevere Thunderstorm WarningDLHPine37 min
Sep 4, 7:00 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine45 min
Sep 4, 7:20 AM CDTFlash Flood WarningDLHAitkin, Crow Wing3 hr
Sep 4, 7:23 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Crow Wing, Pine37 min
Sep 4, 7:50 AM CDTSevere Thunderstorm WarningDLHAitkin, Carlton, Pine40 min
Sep 4, 8:14 AM CDTAreal Flood AdvisoryDLHAitkin, Carlton, Pine6 hr
Sep 4, 8:33 AM CDTSevere Thunderstorm WarningDLHPine42 min
Sep 3, 7:14 PM CDTSevere Thunderstorm WarningDLHBurnett, Washburn31 min
Sep 3, 7:50 PM CDTSevere Thunderstorm WarningDLHSawyer, Washburn40 min
Sep 3, 8:27 PM CDTSevere Thunderstorm WarningDLHPrice, Sawyer48 min
Sep 3, 9:02 PM CDTAreal Flood AdvisoryDLHSawyer6 hr
Sep 3, 9:11 PM CDTSevere Thunderstorm WarningDLHPrice, Sawyer49 min
Sep 3, 9:57 PM CDTSevere Thunderstorm WarningDLHPrice18 min
Sep 4, 7:31 AM CDTSevere Thunderstorm WarningDLHBayfield, Douglas, Sawyer, Washburn44 min
Sep 4, 7:58 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Price, Sawyer, Washburn47 min
Sep 4, 8:26 AM CDTSevere Thunderstorm WarningDLHSawyer, Washburn19 min
Sep 4, 8:43 AM CDTSevere Thunderstorm WarningDLHAshland, Iron, Price47 min
Sep 4, 9:13 AM CDTSevere Thunderstorm WarningDLHAshland, Bayfield, Iron, Price, Sawyer, Washburn62 min
Sep 4, 9:15 AM CDTSpecial Weather StatementDLHBurnett, Douglas, Washburn60 min
Sep 4, 9:29 AM CDTAreal Flood AdvisoryDLHAshland, Bayfield, Iron, Price, Sawyer3 hr

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2014Severe Thunderstorm Warnings in Minnesota, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.